Publicacións nas que colabora con LUIS MARIA HERVELLA TORRON (11)

2005

  1. Total scalar curvatures of geodesic spheres and of boundaries of geodesic disks

    Progress in Mathematics (Springer Basel), pp. 131-143

  2. Total curvatures of geodesic spheres associated to quadratic curvature invariants

    Annali di Matematica Pura ed Applicata, Vol. 184, Núm. 1, pp. 115-130

  3. Comparison results for the volume of geodesic celestial spheres in Lorentzian manifolds

    Differential Geometry and its Application, Vol. 23, Núm. 1, pp. 1-16

2002

  1. Pseudo-Riemannian manifolds with simple Jacobi operators

    Journal of the Mathematical Society of Japan, Vol. 54, Núm. 4, pp. 847-875

1998

  1. On the paraholomorphic sectional curvature of almost para-hermitian manifolds

    Houston Journal of Mathematics, Vol. 24, Núm. 2, pp. 277-300

  2. Nonsymmetric osserman indefinite kähler manifolds

    Proceedings of the American Mathematical Society, Vol. 126, Núm. 9, pp. 2763-2769

1997

  1. Pseudo-chern classes and opposite chern classes of indefinite almost Hermitian manifolds

    Acta Mathematica Hungarica, Vol. 75, Núm. 4, pp. 299-316

  2. Curvature of indefinite almost contact manifolds

    Journal of Geometry, Vol. 58, Núm. 1-2, pp. 66-86